RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 18, Number 3, Pages 339–341 (Mi tmf3548)  

Asymptotic equality of mean multiplicities of particles in crossed inclusive processes

S. S. Gershtein, A. A. Logunov, M. A. Mestvirishvili


Abstract: Asymptotic equality at high energies is proved for the mean multiplicities of particles in crossed and charge-conjugated inclusive processes.

Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 18:3, 241–242

Received: 25.05.1973

Citation: S. S. Gershtein, A. A. Logunov, M. A. Mestvirishvili, “Asymptotic equality of mean multiplicities of particles in crossed inclusive processes”, TMF, 18:3 (1974), 339–341; Theoret. and Math. Phys., 18:3 (1974), 241–242

Citation in format AMSBIB
\Bibitem{GerLogMes74}
\by S.~S.~Gershtein, A.~A.~Logunov, M.~A.~Mestvirishvili
\paper Asymptotic equality of mean multiplicities of particles in crossed inclusive processes
\jour TMF
\yr 1974
\vol 18
\issue 3
\pages 339--341
\mathnet{http://mi.mathnet.ru/tmf3548}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 18
\issue 3
\pages 241--242
\crossref{https://doi.org/10.1007/BF01035644}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3548
  • http://mi.mathnet.ru/eng/tmf/v18/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:262
    Full text:79
    References:43
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020